# SDR GTIA201902213173

- Difficulty date: February 20, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- Aircraft time: 26,192 hours, 12,070 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ASSIST BOTTLE REQUIRES SERVICING-SERVICED R1 DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001. LEAK CHECK GOOD.
